# SDR 96FDEA00740

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOOR BEAM BS 344 LBL 45 AND RBL 37 WL 208.  ACCOMPLISHED FLOOR BEAM REPAIR AT BS 344 LBL 45 AND RBL 37 WL 208, PER FEDEX SRM 27-53-007.
